# SDR UPS03240752

- Difficulty date: May 20, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 6 SLAT, O/B TRACK TO SLAT ATTACH ANGLE IS CRACKED.  ANGLE FABRICATED IAW SRM 51-20-01.  ANGLE INSTALLED IAW SRM 51-20-02.
